MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number A4E02
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.Balloon ruptures are an inherent risk of using this product.As stated in the ifu, complications may occur during the use of embolectomy catheters.These may include intimal disruption, vessel wall perforation, balloon rupture with fragmentation, tip separation, local or systemic infection, arterial thrombosis, local hematomas, air embolus, rupture of an aneurysm, arterial spasm, distal embolus of blood clots or arteriosclerotic plaque, arterial dissection, and hemorrhage.Arterial rupture or balloon failure due to sharp calcified plaque may occur.The possibility of balloon rupture must be taken into account when considering the risks involved in the catherization procedure.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that while removing the thrombus with the expanded balloon, it ruptured midway.The amount of balloon injected was within the recommended volume.There was no tortuosity or calcification in the vessel.The operation was completed without any problems using another catheter.No injury was reported to the patient.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key20923751
Report Number1220948-2024-00246
Device Sequence Number8285843
Product Code DXE
UDI-Device Identifier00840663109876
UDI-Public(01)00840663109876(11)230403(17)280328(10)PYT1154(91)A4E02
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA4E02
Device Lot NumberPYT1154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown